MathSciNet Relay Station
MathSciNet bibliographic data
MR2841848 35K59 (35B44 35K20)
Li, Yuanfei; Liu, Yan; Xiao, Shengzhong Blow-up phenomena for some nonlinear parabolic problems under Robin boundary conditions. Math. Comput. Modelling 54 (2011), no. 11-12, 3065–3069.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement